Results 1 to 10 of 10

Thread: Cellcept and just feel yucky!

Hybrid View

  1. #1
    Join Date
    May 2013
    Posts
    135
    Thanks
    29
    Thanked 38 Times in 28 Posts

    Question Cellcept and just feel yucky!

    Hi peeps.

    I started cellcept nearly 3 weeks ago, so I am on 3/4 of my target dose.
    I'm just exhausted and I feel queasy...sometimes not too bad, but sometimes I feel really sick. I am just so shattered.
    My dr put me on it because my quality of life wasn't really at a level I could emotionally cope with any more. I have very high hopes of this working...after 23 years of being ill I'm surprised to find I have any hope left! But I'm a chirpy kinda person, so what can I lose with a bit of hope?!
    It's difficult to gauge how much the side effects are causing and how much is my lupus/post Christmas exhaustion!
    Does anyone have any experience of how long the side effects last and when I might start to be my amazing-new-energy-full me?!
    I'm going to be up to my target dose of 1000mg twice a day Friday. Should I expect to feel a lot more poorly for a while?

    It's hard to see the light at the end of the tunnel when you are too tired to open your eyes!

    Jayniexxx

  2. #2
    Join Date
    Sep 2011
    Location
    Amarillo, Texas
    Posts
    477
    Blog Entries
    1
    Thanks
    34
    Thanked 138 Times in 112 Posts

    Default

    Cellcept was really rough for me to get used to, it's like a slam to the system when you first start them. After I got used to them and learned to live around the pills because you can only eat so many hours after or before taking them and such, I have had good results and now the only energy I get now a days is from my cellcept. Cellcept is the reason though I got on antidepressants(not because i was depressed) but because between that and the steroids my emotions were all over the place. I cried because someone knocked my pencil on the floor for like 10 minutes. Now to be fair I have been on high dosages for about 8 years so I had time to get used to them and I relapsed pretty close to when I first started them so i can't give you an exact time frame. If I had taken care of my body and not wear myself out to cause the relapse it probably wouldve been like 6 months or so for me to feel totally better. Give it some time, like I said you need to let your body get used to the meds they are pretty hardcore. Like I used to never be able to eat hours within taking those pills and now I can eat while i take them with no problems. Oh and stock up on popsicles, trust me they help with that burny queasy stomach feeling those meds cause.

  3. The Following 2 Users Say Thank You to Mica For This Useful Post:

    Jaynie (01-09-2014), Saysusie (03-26-2014)

  4. #3
    Join Date
    May 2013
    Posts
    135
    Thanks
    29
    Thanked 38 Times in 28 Posts

    Default

    I have had to drop my doses down to 500mg.
    I'm showing some signs of sudden anemia. I had hemolytic anaemia years ago when I took dapsone, so I'm afraid that my reaction was more about my lupus than the actual meds (which would make me more susceptible to react that way again) but who knows?!
    I had some bloods done yesterday so hopefully they'll come back ok and I can get back up to my 750 mg doses and wait for the magic to happen! None of the drs seem suitably alarmed like me lol. I just keep getting the kids to check I don't look yellow!
    New drugs are scary!! And now I have an infection under a tooth.....life is nuts!

    Thanks for replying!!
    Jx

  5. #4
    Join Date
    Sep 2011
    Location
    Amarillo, Texas
    Posts
    477
    Blog Entries
    1
    Thanks
    34
    Thanked 138 Times in 112 Posts

    Default

    Yea they are, the anemia is pretty common side affect for the cellcept. I bruise so easily from it but I just eat my red meat and veggies and accept it. But Cellcept isn't going to magically make you feel better, it works pretty slow. Though do tell your doctors about your infection because with the cellcept infections are more serious than it would be for a healthy person.

  6. The Following User Says Thank You to Mica For This Useful Post:

    Jaynie (01-11-2014)

  7. #5
    Join Date
    May 2013
    Posts
    135
    Thanks
    29
    Thanked 38 Times in 28 Posts

    Default

    My bloods came back and they're just within normal ranges. I look really tired tho...bags under my eyes, very pale and I feel just shattered, can't do anything much. I'm prepared to stick it out tho!
    I know they're not really magic. I was prepared for this, but then I wasn't. It all sounds so different before you really feel bad and then you realise that you really are as poorly as you said you'd be.
    I'm trying to do things that involve sitting down and constantly reminding myself "this is temporary".

    It's gonna be ok....

    Jx

    (Oh and I have antibiotics for my tooth infection...nurse said better safe than sorry)
    Last edited by Jaynie; 01-11-2014 at 01:03 PM.

  8. The Following 2 Users Say Thank You to Jaynie For This Useful Post:

    Saysusie (03-26-2014), steve.b (01-11-2014)

  9. #6
    Join Date
    Mar 2011
    Location
    pinjarra, western australia
    Posts
    2,901
    Blog Entries
    1
    Thanks
    1,387
    Thanked 1,611 Times in 1,103 Posts

    Default

    sometimes it is hard and cliché's sound silly .....

    you have to be cruel to be kind

    the saying has come from situations like this.
    your body has to adapt to the new medication.
    the medication actually is hurting your body .... to make it better in the long run.

    so i understand, and i am sorry that you are going through this.
    offering you cyber hugs, and good thoughts
    When you're stressed, You eat Ice cream, Cake, Chocolate & Sweets. Why? Because stressed spelled backwards is DESSERTS.

  10. The Following 2 Users Say Thank You to steve.b For This Useful Post:

    Jaynie (01-12-2014), Saysusie (03-26-2014)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •